Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: im trying to quit, im losing my mind GJ

Posted by Lorraine on December 26, 2001, at 19:35:39

In reply to Re: im trying to quit, im losing my mind, posted by GJ on December 26, 2001, at 12:38:32

I was on Effexor XR for about a year, gained 45 pounds, lost all interest in sex, decided to go off of it. This proved very, very difficult. It took me about 3 months and I ended up counting the grains in the capsule to go off the medication. After that I read that to get off Effexor (which has a long half life) you need add a longerer half life medication like Prozac for a little while as you cut down. You should try this.


> Comment to Lesslee!
>
> I have been on Efexor XR for 2 1/2 year.
> The first year and 1/2 with quite good results - but after that time I began to feel strange (not beeing myself) and sometimes aggressive at the job, feeling a lack of personal judgement in many situations.
> In May I tried to phase out the medication and went from 150 to 75 mg/day - It worked fine for some weeks, whereafter I returned to 150 mg due to some problems at the job.
>
> During this autumn I have started to feel more and more apathic, lacking energy and feeling sleepy and also lately having problem with my concentration - fx. if I am trying to read a book etc. - often day dreams take over.
> Physically I have gained almost 10 kg of weight during the last year - eventhough I am going to gynm 1 1/2 hour every week, I am swimming 1 hour once or twice a week and I am carefully with what and how much I eat, it seems to be impossible to reduce my weight.
> I have also started to have stomach problem, with increased acid production and extreame gas production and lately a have had incidence of momentary paralysis/convulsions of my fingers.
>
> .... To me it seems that Effexor has some not yet accepted long term side effects as I have described above, which may not appear before after 1 or 1 1/2 years of use.
> I have read about similar/related long term side effects on other web-sites - Please, let me know if anyone else has discovered long term side effects with effexor?
>
> Early in the new year I will ask my Phychiatrist to help me taper out my use of Effexor, and I need any good advice I can get - I simply do not dare to on taking Effexor.
> Best Regards and Happy New Year GJ


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lorraine thread:13781
URL: http://www.dr-bob.org/babble/20011222/msgs/87907.html